# SDR 99ZZZX2274

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Helicopter Maintenance Corporation, repair station FC6R530N
- Aircraft: N1675R
- Make and model: Cessna R182
- Aircraft serial: R18200509
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: A30
- Condition: Malfunctioned
- Location: Cabin
- Component: Ack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENCODER TO HAVE A2 CODE LINE SHORTED.  ALSO, FOUND TRANSPONER RT 350A SN 17101 TO HAVE A2 CODE LINE LOW.
